# SDR FDEA201405231152

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Component: Door
- Component part number: 146N6603261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN, BOTTOM FWD CORNER GOUGED.  GOUGE IS OUT OF LIMITS IAW SRM 52-30-01 FIG 101 DETAIL IV.  REPAIRED IAW EA F-5210-T0308955 PT 1, TITLE DOORS, PAX & CREW NR 2 CARGO DOOR CRACK REPAIR.  SUPPLEMENTAL INSPECTION, MAJOR REPAIR & SRM 52-30-01 FIG 201 REPAIR 4.  MAJOR REPAIR CAT B.
